# SDR HEEA0010766

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Indicator
- Part number: 124043
- Condition: Inoperative
- Location: Hyd Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD PRESSURE NEEDLE INOPERATIVE.
